# SDR JJBA20230919019

- Difficulty date: August 30, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 39,417 hours, 27,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 61756
- Condition: Inoperative
- Location: Unknown
- Part time: 2,890 hours, 2,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EMERGENCY LIGHT BATTERY IS DEAD AND WILL NOT CHARGE FROM A/C. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY PACK. OPS CHECK GOOD
